# SDR CALA2025081807893

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N47512
- Make and model: Boeing 737-9
- Aircraft serial: 43449
- Aircraft time: 15,224 hours, 5,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE HAS TOO MUCH TENSION ON GIRT BAR WHEN ARMING INSPECTED GIRT BAR AT DOOR 2R. ARMING AND DISARMING FREELY. REF AMM 25-66-01.
